Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Ellis, Christopher J. (1998) Multiple equilibria and rules of thumb. Journal of Macroeconomics, 20 (1). pp. 27-54. ISSN 0164-0704. (The full text of this publication is not available from this repository)

Ellis, Christopher J. and Holden, Steinar (1997) Optimal contract length in a reputational model of monetary policy. European Economic Review, 41 (2). pp. 227-243. ISSN 0014-2921. (The full text of this publication is not available from this repository)

This list was generated on Thu Jul 24 11:43:16 2014 BST.